# SDR AALA202511282943

- Difficulty date: November 25, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 74,278 hours, 31,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER SILL LOCATED FR68 RH SIDE AT AFT GALLEY AREA . MAINTENANCE PERFORMED PERMANENT REPAIR LOWER SILL LOCATED FR68 RH SIDE AT LEVEL STRG 23R AFT GALLEY AREA IAW A320 SRM 51-42-11-801 AND A320 SRM 53-41-14-300-001.
